Correspondence site: http://www.respond2articles.com/MEE/
A general theory of multimetric indices and their properties
Article first published online: 14 MAY 2012
© 2012 The Authors. Methods in Ecology and Evolution © 2012 British Ecological Society
Methods in Ecology and Evolution
Volume 3, Issue 4, pages 773–781, August 2012
How to Cite
Schoolmaster, D. R., Grace, J. B. and William Schweiger, E. (2012), A general theory of multimetric indices and their properties. Methods in Ecology and Evolution, 3: 773–781. doi: 10.1111/j.2041-210X.2012.00200.x
- Issue published online: 30 JUL 2012
- Article first published online: 14 MAY 2012
- Received 29 August 2011; accepted 23 February 2012 Handling Editor: Mark Rees
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!